MathSciNet Relay Station
MathSciNet bibliographic data
MR2344274 35J60 (35B32 35J25 47J15 47N20 58E07)
Brown, K. J. Local and global bifurcation results for a semilinear boundary value problem. J. Differential Equations 239 (2007), no. 2, 296–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement